# SDR HEEA077620

- Difficulty date: December 19, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,625 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Housing
- Part number: 206061432121
- Condition: Damaged
- Location: Cooler Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLER BLOWER HOUSING HAS WORKING RIVETS.
